# SDR IXXA20210225011

- Difficulty date: February 21, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 102,937 hours, 16,800 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 149T7401123
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OPERATIONS IN SMF.  MAINTENANCE DISCOVERED A CRACK IN THE LEFT-HAND STA 952.65 UNDERWING FAIRING SKIN.  THE SKIN IS MADE FROM 2024-T3 X 0.050” AND CLASSIFIED AS A PRIMARY STRUCTURE.  A 22” DETAILED VISUAL INSPECTION (DVI) OF THE SURROUNDING STRUCTURE IDENTIFIED NO ADDITIONAL DAMAGE.  IN ACCORDANCE WITH ATI ENGINEERING ORDER 53-767-7599 REVISION IR, DATED FEBRUARY 21, 2021, A 4 INCH CRACK UNDER WING FAIRING SKIN (PIN 149T7401-123) AT STATION 952.65 WAS REPAIRED.  THE CORRECTIVE ACTION IDENTIFIED WITHIN THE REPAIR ORDER CONSTITUTES A MAJOR ALTERATION CATEGORY A.  THE INSPECTIONS GIVEN IN THE BASELINE ZONAL INSPECTION ARE SUFFICIENT FOR CONTINUED AIRWORTHINESS.  AIRCRAFT RELEASED TO SERVICE.
